# SDR 2005UALA00521

- Difficulty date: June 2, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 30,601 hours, 3,874 cycles
- Engine: Pwa PW4056
- Engine time: 50,143 hours, 6,701 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRE BUNDLE APPEARS BURNED UNDER CLAMP, AFT OF LEFT 2.9 BLEED VALVE AT BRACKET.  CLOSER RE-EXAMINATION DISCLOSED THAT HARNESS WAS NOT BURNED.  IT HAD BEEN OVERSPRAYED BY SOME UNKNOWN SUBSTANCE.  NO CORRECTIVE ACTION REQUIRED.
